# SDR DALA2022092306267

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-213
- Aircraft serial: 7268
- Aircraft time: 14,307 hours, 7,255 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOORS NOT ARMED INDICATION. DOOR 4L UNARMED ITSELF AFTER TAKEOFF. IT WILL NOT REARM . T/S PER A321 TSM 52-13-00-810-806-A. OPS NML ON DOOR PAGE INDICTION. MEL AND PLACARD REMOVED. M PROCEDURES REVERSED. (LP# 8913530)
